# SDR SWAA2022100582969

- Difficulty date: September 18, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222BF
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL #222BF TOP SURFACE FIBERS PEELING OFF SEVERAL AREAS / REPLACED MAIN CABIN FWD WET AREA FLOOR PANEL #222BF REF. B737-700 AMM 53-21-00-400-801. THIS PANEL WILL BE INSTALLED ON TASK CARD #TTG8Q00DKAY;[02] VERIFIED STEP #1 TTG8Q00DKAY
